# SDR CALA2023092902905

- Difficulty date: September 27, 2023
- Submitted: September 29, 2023
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 78,386 hours, 28,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 42180
- Condition: No Test
- Location: M1699
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) EMERGENCY LIGHT POWERED FROM BATTERY PACK M1669 I NOP. TRANSCRIBED FROM HAECO GSO NR 9288863.REMOVED & REPLACED POWER SUPPLY M1669 & BATTERY PACK M1669 IAW TASK AMM 33-51-06-960-805 & 33-51-06-960-806 OPS CHECK GOOD IAW TASK 33-51-00-710-801 SDR#1033804 HAECO MECH V942811 INSP QC410
